|Videx EC and nausea
Mar 14, 2002
Do you think it is possible that due to the extended formulation of Videx EC which I assume sits in my stomach for a longer period of time that other meds may cause nausea? I am extreemly sensitive to all meds and presently beleiving that the Videx is the culprit. Thankyou
| Response from Dr. Henry
Videx EC actually is formulated to sit in the stomach but to pass through. It is much better tolerated than the other formulations which used previously. Still, perhaps 10% of patients will get nausea from it. Whether it is the culprit depends on the other meds you are on and the details of any other medical problems you have and details relating to your GI complaints. You should discuss with your HIV doc. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
- Does Antihistamine Help Atrophic Vaginitis?
- How Long Does It Take To Show Signs Of Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.